Alert archive / North Carolina / Flash Flood Warnings in 2006

Flash Flood Warning 13, NWS Raleigh, NC

June 14, 20068 counties in North Carolina

NWS Raleigh, NC issued this flash flood warning at Jun 14, 2006, 11:16 AM EDT for 8 counties in North Carolina. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2006, 11:16 AM EDT (15:16 UTC)
Expired
Jun 14, 2006, 2:00 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

Counties Chatham County, NC, Durham County, NC, Granville County, NC, Lee County, NC, Moore County, NC, Orange County, NC, Randolph County, NC, Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 65 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 11:45 AM EDTFLASH FLOODMorrisville, NCFLASH FLOODING REPORTED NEAR BRIAR CREEK WITH INDIVIDUALS POSSIBLY ISOLATED. RESCUES MAY BE NEEDED.
Jun 14, 11:45 AM EDTFLASH FLOODRaleigh, NCSTREET FLOODING REPORTED ACROSS NUMEROUS LOCATIONS IN THE CITY OF RALEIGH INCLUDING MILLBROOK/QUAIL HOLLOW ROAD...ATLANTIC AVE/NEW HOPE ROAD...PORTIONS OF GLENWOOD AVE.
Jun 14, 1:15 PM EDTFLASH FLOOD4 S Raleigh, NCREPORTS OF A TREE AND POWER LINES DOWN ON DONLEE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 3.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2006-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2006-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KRAH 141519
FFWRAH
NCC037-063-077-105-125-135-151-183-141800-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1116 AM EDT WED JUN 14 2006

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MOORE COUNTY IN CENTRAL NORTH CAROLINA
  LEE COUNTY IN CENTRAL NORTH CAROLINA
  CHATHAM COUNTY IN CENTRAL NORTH CAROLINA
  RANDOLPH COUNTY IN CENTRAL NORTH CAROLINA
  WAKE COUNTY IN CENTRAL NORTH CAROLINA
  DURHAM COUNTY IN CENTRAL NORTH CAROLINA
  ORANGE COUNTY IN CENTRAL NORTH CAROLINA
  GRANVILLE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 200 PM EDT

* AT 1110 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS THAT ARE CONTINUOUSLY REDEVELOPING OVER EXTREME
  SOUTHWESTERN GRANVILLE...ORANGE...DURHAM...WAKE...RANDOLPH...
  CHATHAM...LEE AND MOORE COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAKE   
  FOREST...SOUTHERN PINES...SILER CITY...SANFORD... RANDLEMAN... 
  RALEIGH...  PITTSBORO...PINEHURST...HILLSBOROUGH...     
  FUQUAY-VARINA...DURHAM...CHAPEL HILL...CARY...CARTHAGE...    
  CARRBORO AND ASHEBORO.

THIS IS A VERY DANGEROUS SITUATION. EXCESSIVE RUNOFF FROM HEAVY IS 
PRODUCING FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND 
UNDERPASSES. MOTORIST ARE URGED TO USE CAUTION WHEN DRIVING AND 
NEVER DRIVE THROUGH A FLOODED ROADWAY. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE EXPERIENCING FLOODING OR LIVE IN A FLOOD PRONE AREA MOVE
TO HIGHER GROUND IMMEDIATELY. THOSE LIVING NEAR CREEKS AND STREAMS
SHOULD MONITOR WATER LEVELS CLOSELY AND BE PREPARED TO TAKE QUICK
ACTION.

LAT...LON 3551 7975 3552 8006 3591 8002 3583 7954
      3585 7922 3622 7925 3622 7879 3606 7878
      3599 7849 3583 7828 3553 7870 3560 7893
      3542 7907 3508 7948

$$

BLAES
1 follow-up statement
000 
WGUS72 KRAH 141721
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
120 PM EDT WED JUN 14 2006

NCC125-151-141725-
MOORE NC-RANDOLPH NC-
120 PM EDT WED JUN 14 2006

...THE FLASH FLOOD WARNING FOR RANDOLPH AND MOORE COUNTIES IS
CANCELLED...

HEAVY RAIN HAS MOVED OUT OF RANDOLPH AND MOORE COUNTIES WITH ONLY 
LINGERING...SCATTERED SHOWERS EXPECTED THROUGH MID AFTERNOON. 
CONDITIONS WILL CONTINUE TO IMPROVE THROUGH THE EARLY AFTERNOON 
HOURS. 

RESIDUAL RUNOFF FROM EARLIER HEAVY RAIN ALONG WITH ADDITIONAL RAIN 
SHOWERS WILL RESULT IN STREAMS AND CREEKS THAT ARE RUNNING HIGH AND 
FAST. FARMLANDS AND LOCATIONS ALONG THE BANKS OF CREEKS AND STREAMS 
AND OTHER LOW LYING AREAS MAY STILL EXPERIENCE UNUSUALLY HIGH WATER. 

NEVER ALLOW CHILDREN TO PLAY NEAR STORM DRAINS OR NEAR FLOODED CREEKS
AND STREAMS. THE BANKS OF MANY CREEKS AND STREAMS MAY ALSO BE 
WEAKENED AND PRONE TO COLLAPSE. STORM DRAINS ARE PARTICULARLY 
DANGEROUS AND CAN QUICKLY PULL A CHILD UNDER WATER.


LAT...LON 3533 7924 3541 7933 3551 7935 3552 7955
      3583 7954 3583 7926 3587 7925 3587 7921
      3623 7923 3622 7881 3605 7877 3599 7848
      3584 7828 3554 7869 3560 7892 3531 7918

$$

NCC037-063-077-105-135-183-141800-
LEE NC-CHATHAM NC-WAKE NC-DURHAM NC-ORANGE NC-GRANVILLE NC-
120 PM EDT WED JUN 14 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR
EXTREME SOUTHWESTERN GRANVILLE...ORANGE...DURHAM...WAKE...CHATHAM AND
LEE COUNTIES...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

NEVER ALLOW CHILDREN TO PLAY NEAR STORM DRAINS OR NEAR FLOODED CREEKS
AND STREAMS. THE BANKS OF MANY CREEKS AND STREAMS MAY ALSO BE 
WEAKENED AND PRONE TO COLLAPSE. STORM DRAINS ARE PARTICULARLY 
DANGEROUS AND CAN QUICKLY PULL A CHILD UNDER WATER.

LAT...LON 3533 7924 3541 7933 3551 7935 3552 7955
      3583 7954 3583 7926 3587 7925 3587 7921
      3623 7923 3622 7881 3605 7877 3599 7848
      3584 7828 3554 7869 3560 7892 3531 7918

$$

BLAES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 9:13 AM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 14, 9:13 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
913 AM EDT WED JUN 14 2006

.SHORT TERM /REST OF TODAY/...
UPPER AIR SOUNDINGS THIS MORNING SHOW A MOIST ADIABATIC SATURATED
AIRMASS WITH P-WATER IN THE 2 INCH RANGE ASSOCIATED WITH ALBERTO
REMNANTS.  FLOOD WATCH WILL CONTINUE IN EFFECT FOR THE ENTIRE RAH
CWA...THOUGH THE GREATEST THREAT IS IN THE QUASI STATIONARY BANDS
OVER THE PIEDMONT AS THE STORM CENTER TRANSLATES NORTHEAST THROUGH
THE SANDHILLS AND COASTAL PLAIN.  HEAVY RAIN BANDS IN THE SANDHILLS
AND COASTAL PLAIN MAY CAUSE LOCALIZED FLOODING...ESPECIALLY IN
AREAS HIT BY LOCALIZED HEAVY RAIN IN THUNDERSTORMS IN RECENT DAYS.
ALBERTO REMNANT CIRCULATION IS BECOMING A HYBRID SYSTEM AS IT
INTERACTS WITH A SHORT WAVE OUT OF THE OHIO VALLEY.  BANDED
STRUCTURE OF HEAVY PCPN IS VERY EVIDENT AND SIMILAR TO MATURE OR
OCCLUDING EXTRA TROPICAL SYSTEMS.  -RFG

&&

.PREV DISCUSSION...
 (ISSUED 725 AM EDT WED JUN 14 2006)

SHORT TERM /REST OF TODAY/...
UPDATING FLOOD WATCH SHORTLY TO INCLUDE THE WESTERN COUNTIES.
ALBERTO BECOMING EXTRATROPICAL AS OH VALLEY S/W BEGINNING TO EXERT
ITS INFLUENCE. S/W HAS PULLED MOISTURE FARTHER WEST. THIS WILL
RESULT IN BAND OF HEAVY/LOCALLY EXCESSIVE RAINFALL OVER THE
WESTERN COUNTIES OF CENTRAL NC.

PREV DISCUSSION...
 (ISSUED 320 AM EDT WED JUN 14 2006)

SHORT TERM /TODAY THROUGH SATURDAY/...
JUST MINOR TWEAK REQUIRED TO THE FORECAST IN THE SHORT TERM. MAIN
FORECAST CHALLENGE INVOLVES MAX TEMPS TODAY AND HOW FAR NW RAIN
SHIELD WILL EXTEND.

MESO ANALYSIS DEPICTS INVERTED SURFACE TROUGH/PSEUDO-WARM FRONT
EXTENDING NE ACROSS EASTERN SECTIONS OF SANDHILLS THROUGH THE
COASTAL PLAIN. APPEARS THAT SURFACE CIRCULATION CENTER OF ALBERTO
WILL LIKELY FOLLOW THIS PATH. STILL EXPECT TO SEE SOME ACCELERATION
TO THE NE LATER TODAY AS MID LEVEL S/W CURRENTLY CROSSING THE OH
VALLEY GETS CLOSER. STILL APPEARS THAT GREATEST THREAT FOR PROLONG
RAIN WILL BE THIS MORNING AND MAINLY ALONG AND EAST OF SURFACE
TROUGH. LOW LEVEL MOISTURE TRANSPORT MAXIMIZED OVER THE EASTERN
TWO-THIRDS OF CENTRAL NC AT 12Z THEN FOCUS SHIFTS INTO THE COASTAL
AREA BY 18Z. FINALLY...GREATEST UPPER LEVEL DIVERGENCE OVER THE
REGION AT 12Z THEN LIFTS NE BY 18Z. THUS...APPEARS THAT THREAT FOR
LOCALIZED FLOODING STILL A CONCERN FOR THE EASTERN HALF OF FORECAST
AREA. WILL MAINTAIN FLOOD WATCH AS IS AND NOT EXPAND NOR CONTRACT.
MORE THAN LIKELY...FLOOD WATCH WILL BE CANCELED BEFORE CURRENT
EXPIRATION TIME OF 8 PM EDT.  FURTHER WEST...STILL EXPECT TO SEE
RAIN BUT PRECIP AMOUNTS WILL LIKELY DROP-OFF SIGNIFICANTLY WEST OF
THE TRIANGLE. ACROSS THE TRIAD REGION...RAINFALL AMOUNTS MAY VARY
FROM AROUND A HALF INCH OVER THE EAST AND SOUTH SECTIONS TO BELOW A
QUARTER OF AN INCH W-N OF WINSTON-SALEM.

DUE TO EXPECTED ACCELERATION TO THE NE...DID END PRECIP A COUPLE
HOURS SOONER THIS AFTERNOON THAN IN PREVIOUS FORECAST.

OVERCAST SKIES AND WIDESPREAD RAIN WILL HOLD TEMPS DOWN FOR GOOD
PART OF THE DAY. WITH ANTICIPATION OF RAIN DIMINISHING THIS
AFTERNOON...MAY SEE SOME TEMP RECOVERY...ESPECIALLY WEST AND SOUTH
SECTIONS. TWEAKED TEMPS A BIT IN THE WEST BUT STILL ESSENTIALLY THE
SAME FORECAST.

EXPECT DRY WEATHER TONIGHT THROUGH SAT. MID/UPPER LEVEL HEIGHTS
INCREASE LATE THU THROUGH SAT AS L/W TROUGH LIFTS NORTH AND UPPER
RIDGE BUILDS OVER THE SE U.S.  THIS WILL GIVE THE REGION A GENUINE
TASTE OF SUMMER THIS WEEKEND AS AFTERNOON TEMPS RETURN TO THE UPPER
80S/LOWER 90S.

LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE AXIS IN VICINITY OF CENTRAL NC THROUGH EARLY NEXT WEEK.
THIS TRANSLATE TO WARM AND MAINLY DRY CONDITIONS. APPEARS THAT ANY
CONVECTION THAT OCCURS WILL BE ISOLATED AND MAINLY CONFINED TOT EH
EASTERN FRINGE DUE TO POSSIBLE SEA BREEZE INTRUSION...AND IN THE FAR
NW DUE TO ANY CONVECTIVE DEVELOPMENT IN THE HIGHER TERRAIN.

AVIATION...
WARM FRONT EXTENDING INTO THE EASTERN PIEDMONT OF NC HAS RESULTED IN
LIFR FOG AND CEILINGS ACROSS EASTERN TAF SITES THUS FAR...HOWEVER
EXPECT TO SEE MARKED IMPROVEMENT IN VISIBILITY WITH ONSET OF RAIN
THROUGH 12Z. IFR CEILINGS WILL PERSIST UNTIL WELL DEFINED
CIRCULATION CENTER TRACKS NORTHEAST THROUGH THE COASTAL
PLAIN...MOVING OFFSHORE BY 00Z. HEAVY RAIN BAND ASSOCIATED WITH WELL
DEFINED CENTER...WILL REDUCE VISIBILITIES TO 1 TO 2 MILES...WITH
BEST CHANCE FOR THUNDER IN THE EAST...AT FAY AND RWI TAF SITES.
EXPECT STEADY IMPROVEMENT FROM 21 TO 03Z AS SYSTEM PASSES TO THE
NORTHEAST.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FOR NCZ007>011-021>028-038>043-073>078-083>086-088-
089 UNTIL 8 PM WEDNESDAY.
&&

SHORT TERM...RFG
Hazardous weather outlook, Jun 14, 5:06 AM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
506 AM EDT WED JUN 14 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-150900-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
456 AM EDT WED JUN 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT
HEAVY RAIN WILL OCCUR ACROSS MUCH OF CENTRAL NORTH CAROLINA TOADY AS
THE REMNANTS OF TROPICAL STORM ALBERTO MOVE NORTHEAST OVER EASTERN
NORTH CAROLINA. A FLOOD WATCH IS IN EFFECT FOR MOST OF CENTRAL NORTH
CAROLINA THROUGH EARLY THIS EVENING. WIDESPREAD RAINFALL AMOUNTS OF
TWO TO FOUR INCHES WILL OCCUR ACROSS CENTRAL NORTH CAROLINA WITH
AMOUNTS LESS THAN TWO INCHES EXPECTED IN THE TRIAD. THE HEAVIEST
RAINFALL WILL OCCUR THIS MORNING INTO THE EARLY AFTERNOON HOURS. AN
ISOLATED WIND GUST UP TO 40 MPH MAY OCCUR WITH THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION IS NOT EXPECTED AT THIS TIME...HOWEVER SPOTTERS ARE
ENCOURAGED TO REPORT ANY RAINFALL AMOUNTS IN EXCESS OF AN
INCH...OBSERVED RAPIDLY RISING WATER LEVELS IN CREEKS OR
STREAMS...STREETS THAT ARE IMPASSABLE DUE TO HIGH WATER...OR ANY
WIND DAMAGE TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Jun 14, 10:11 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1011 AM EDT WED JUN 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      8 N RALEIGH             35.93N 78.64W
06/14/2006                   WAKE               NC   LAW ENFORCEMENT

            BRIDGE ABUTMENT GIVING WAY DUE TO HEAVY RAIN ON NORWOOD
            ROAD NEAR CHARLEYCOTE ROAD.

1000 AM     FLASH FLOOD      RALEIGH                 35.81N 78.64W
06/14/2006                   WAKE               NC   LAW ENFORCEMENT

            NUMEROUS REPORTS OF FLOODING ON ROADS THROUGHOUT WAKE
            COUNTY.

1003 AM     FLASH FLOOD      5 SE PITTSBORO          35.67N 79.11W
06/14/2006                   CHATHAM            NC   LAW ENFORCEMENT

            5 FEET OF WATER ACROSS CHRISTIAN CHAPEL ROOD AND OLD US
            HIGHWAY 1.

&&

BLAES
Local storm report, Jun 14, 10:26 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1026 AM EDT WED JUN 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     FLASH FLOOD      SANFORD                 35.48N 79.18W
06/14/2006                   LEE                NC   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED THROUGHOUT THE COUNTY. A COUPLE OF
            ROADS CLOSED. LITTLE BUFFALOE CREEK FLOODING THE
            RIVERBIRCH SHOPPING CENTER PARKING LOT AND BANKFULL IN
            MANY LOCATIONS.

&&

BLAES
Local storm report, Jun 14, 10:53 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1053 AM EDT WED JUN 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      RALEIGH                 35.81N 78.64W
06/14/2006                   WAKE               NC   FIRE DEPT/RESCUE

            WATER COVERING HILLSBOROUGH STREET NEAR THE FAIRGROUNDS.
            SECTION OF STREET BARRICADED.

&&

MB
Local storm report, Jun 14, 10:56 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1056 AM EDT WED JUN 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      RALEIGH                 35.81N 78.64W
06/14/2006                   WAKE               NC   EMERGENCY MNGR

            HODGES STREET AT ATLANTIC STREET CLOSED DUE TO FLOODING.

&&

MB
Local storm report, Jun 14, 10:58 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1058 AM EDT WED JUN 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     FLASH FLOOD      APEX                    35.73N 78.85W
06/14/2006                   WAKE               NC   TRAINED SPOTTER

            BEAVER CREEK BRIDGE ON KELLY ROAD NEAR APEX IS CLOSED DUE
            TO WATER COVERING THE ROADWAY.

&&

MB
Local storm report, Jun 14, 11:09 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1109 AM EDT WED JUN 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     FLASH FLOOD      RALEIGH                 35.81N 78.64W
06/14/2006                   WAKE               NC   EMERGENCY MNGR

            LEESVILLE ROAD AT MILLBROOK CLOSED DUE TO TWO FEET OF
            STANDING WATER ON THE ROADWAY.

1105 AM     FLASH FLOOD      RALEIGH                 35.81N 78.64W
06/14/2006                   WAKE               NC   EMERGENCY MNGR

            SALISBURY STREET AT EDENTON STREET IN DOWNTOWN RALEIGH
            CLOSED DUE TO WATER COVERING THE ROADWAY.

&&

VINCENT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:44 AM EDTFlash Flood WarningRAHAnson2 hr
Jun 14, 7:58 AM EDTFlash Flood WarningRAHStanly2 hr
Jun 14, 8:04 AM EDTFlash Flood WarningRAHMontgomery116 min
Jun 14, 8:24 AM EDTFlash Flood WarningRAHLee, Moore, Wake3 hr
Jun 14, 9:00 AM EDTFlash Flood WarningRAHChatham, Davidson, Durham, Orange, Randolph3 hr
Jun 14, 9:11 AM EDTFlash Flood WarningRAHAnson, Richmond2 hr
Jun 14, 9:51 AM EDTFlash Flood WarningRAHMontgomery, Stanly99 min
Jun 14, 10:42 AM EDTFlash Flood WarningRAHAlamance, Guilford2 hr
Jun 14, 10:50 AM EDTFlash Flood WarningRAHFranklin, Halifax, Johnston, Nash, Warren3 hr
Jun 14, 11:04 AM EDTFlash Flood WarningRAHEdgecombe, Wilson3 hr
Jun 14, 11:07 AM EDTFlash Flood WarningRAHHarnett3 hr
Jun 14, 11:44 AM EDTSevere Thunderstorm WarningRAHJohnston31 min
Jun 14, 11:58 AM EDTSevere Thunderstorm WarningRAHFranklin, Wake62 min
Jun 14, 12:06 PM EDTTornado WarningRAHJohnston24 min
Jun 14, 1:52 PM EDTFlash Flood WarningRAHEdgecombe, Franklin, Granville, Halifax, Nash, Vance and 2 more4 hr
Jun 14, 1:55 PM EDTFlash Flood WarningRAHDurham, Harnett, Johnston, Wake2 hr

Nearby

Flash Flood Warnings in North Carolina, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.